# SDR DLM88030878

- Difficulty date: September 25, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 45,357 hours, 37,766 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Barrel
- Part number: 2190060501
- Part serial: CUM2375
- Condition: Delaminated
- Location: Inlet Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER ACCOUSTIC BARREL ASSEMBLY WAS FOUND WITH DAMAGE TO THE UPPER AND LOWER BACKSHEETS AND INNER WIRE MESH.  NOTE - TAIL NUMBER PICKED AT RANDOM, BARREL IS A SHOP SPARE.  BARREL ASSEMBLY WAS REWORKED PER ERA 423517-14, REV A.
